Dianliang Deng

Professor, Ph.D.
Department of Mathematics & Statistics
University of Regina
Regina, SK S4S 0A2 Canada
Office: College West 307.22
Telephone: (306) 585-4344
Email: deng@uregina.ca

2012 Fall: STAT/MATH 251: Introduction to Probability
2012 Fall: STAT 485: Design and Analysis of Experiments
Research Interests:
Biostatistics and Probability: Survival analysis, statistical analysis of discrete data, longitudinal data analysis, limit theorems in probability.
Selected Publications:
  • Asymptotics for nonparametric likelihood estimation with doubly censored multivariate failure times (with H. Fang), J. of Multivariate Analysis, 100(2009), 1802-1815.
  • Nonparametric estimation for doubly censored failure time data (with H. Fang and J. Sun), J. of Nonparametric Statistics, 21(2009), 801-814.
  • On the bounded laws of iterated logarithm in Banach space, ESAIM: Probability and Statistics 9(2005), 19-37
  • Generalized linear models, zero-inflation and over-dispersion (with S. R. Paul), Stat. Sinica 15(2005), 257-276.
  • Wittmann's law of iterated logarithm of tail sums for B-valued random variables, J. Theo. Prob. 17(2004), 367-385.
  • Goodness of fit of generalized linear models to sparse data (with S. R. Paul). J. R. Statist. Soc. B 62(2000), 323-333.
  • Score tests for zero inflation in generalized linear models (with S. R. Paul). The Canadian Journal of Statistics, 27(2000), 563-570.